A criterion for exponential stability of an equation with aftereffect and with periodic parameters
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1994-1997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a18,
author = {A. I. Bashkirov},
title = {A criterion for exponential stability of an equation with aftereffect and with periodic parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1994--1997},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a18/}
}
TY - JOUR AU - A. I. Bashkirov TI - A criterion for exponential stability of an equation with aftereffect and with periodic parameters JO - Differencialʹnye uravneniâ PY - 1986 SP - 1994 EP - 1997 VL - 22 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_11_a18/ LA - ru ID - DE_1986_22_11_a18 ER -
A. I. Bashkirov. A criterion for exponential stability of an equation with aftereffect and with periodic parameters. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1994-1997. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a18/